2 doctors weighed in:
My urine is dark yellow after taking new multivitamin for seniors?
2 doctors weighed in

Dr. Maureen Mays
Clinical Lipidology
1 doctor agrees
In brief: Vitamins
Your body is "peeing out" all the extra vitamins you do not need.
Usually the b vitamins make urine very yellow. Stay well hydrated. Ask your doctor if you actually need to take a daily vitamin. Those who eat a healthy diet with plenty of veggies and some protein usually don't need a supplement.

In brief: Vitamins
Your body is "peeing out" all the extra vitamins you do not need.
Usually the b vitamins make urine very yellow. Stay well hydrated. Ask your doctor if you actually need to take a daily vitamin. Those who eat a healthy diet with plenty of veggies and some protein usually don't need a supplement.
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors